Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
azizakarim

AHA+ is acting weird !!!!

So Hi, I started the acne.org system 2months ago and I had pretty good result , no more breakout and my really bad hyperpigmentation (only on my forehead) faded a lot , but since a little bit more than 1 week, I started to peel only on my forehead ! I know that it’s not the BP because I’m using it every other days now and only at night, But I’m using the AHA+ every night mix with the moisturizer , one of my hyperpigmentation is worse than before, more black and big and when I wake up in the morning my face is so dry flaky and itchy, and of corse I’m using SPF 20 because it’s winter and most of the time I’m at home, what’s is happening to me, is my cells renewing? And it’s happen only on my forehead !!! Please help 

Edited by azizakarim

Share this post


Link to post
Share on other sites

Hi, AHA can increase flakiness if used too often or if too much is used. Some people are especially sensitive to it.

I think a buffered AHA moisturizer would help you, but Acne.org does not make one. There are drugstore ones. This would mean using a product with sodium glycolate as the exfoliant instead of glycolic acid. The most common one though is probably sodium lactate.

The forehead tends to flake more than other areas of the face for some people.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×